# SDR SWIA200921202

- Difficulty date: March 18, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 15,403 hours, 13,503 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02329H2005
- Condition: Cracked
- Location: Cockpit
- Part time: 15,365 hours, 13,481 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6561 - LEFT WINDOW SHATTERED IN FLIGHT.  REPLACED WINDOW, PN OFF 601R33033-11 SN OFF 02329H2005.
